# SDR CALA2023092702878

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 71,889 hours, 27,300 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Sensor
- Part number: 189929
- Condition: Worn
- Location: Rh Landing Gear
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

RIGHT GEAR RED LIGHT GEAR HANDLE UP RAN CHECKLIST EVENTUALLY G OT 3 DOWN AND LOCK PER CREW ON GEAR RETRACTION GOT RED RIGHT GEAR LIGHT ONLY. WITH THEGEAR LEVER IN THE OFF POSITION THEY GOT BOTH THE RED AND GREEN RIGHT GEAR LIGHT. PERFORMED MANUAL EXTENSION SAME RESULT RED AND GREEN RT GEAR LIGHT. AFTER PUTTING THE GEAR LEVER IN THE DOWN POSITION THE RED RIGHT GEAR LIGHT WENT OUT AND THEY HAD ALL THREE GRN LIGHTS. ACCOMPLISHED PSEU BITE PER REF. FIM 32-09 TASK 801. NO FAULTS FOUND . BITE CK. PASSED. REMOVED AND REPLACED PROX SENSORS S0074 R FWD. AND S1017 PER REF. AMM 32-61-21-020-801 WDM 32-64-11-1. OPS CK GOOD NOT ON JACKS SUBTASK 32-61-21-860-022.
